# SDR AALA201710209001

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 55,640 hours, 24,106 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Diffuser
- Part number: D4918501415601
- Condition: Dirty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR DURING TAXI OUT AND CLIMB, ODOR BEGAN AGAIN DURING DESCENT.  CLEANED APU DOOR DIFFUSER. OPS CHECKED GOOD.
